# SDR FOTR20198913427

- Difficulty date: November 16, 2010
- Submitted: November 16, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 720E FRAME HAS FASTENERS W/ NO ED IN RT SIDE WINDOW AREA.  CUTOUT DAMAGED AREA DIM. 1" X 3/4" IAW SRM 53-10-4, FIG 1. FAB. FRAME REPAIR 2EA PARTS MAT. USED 7075-0 .071" PO 90016396 DIM 13.5" X 3" & 13.5 X 4" IAW SRM 53-10-4, FIG 1 HEAT TREATED PARTS FROM 7075-0 TO 7075-T6 IAW FAS ENG REPORT NR 2-37153-801 REV A LOCATED AND DRILLED 2EA PARTS IAW SRM 51-30-5. PARTS TREATED AND PRIMED AND INTALLED AT FRAME 720E IAW SRM 51-10-2 & 51-30-2.
